# SDR ABXA040147

- Difficulty date: April 8, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591141253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA SUPPORT CORRODED BETWEEN STA. 522 - 503, LONGERON 30 - 29 LT. REPLACED DOUBLERS AROUND THE ANTENNA IAW DC-9 SRM 51-30-2.
